@article{MZM_2004_75_2_a5,
author = {V. G. Naidenko},
title = {Partial {Convexity}},
journal = {Matemati\v{c}eskie zametki},
pages = {222--235},
year = {2004},
volume = {75},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2004_75_2_a5/}
}
V. G. Naidenko. Partial Convexity. Matematičeskie zametki, Tome 75 (2004) no. 2, pp. 222-235. http://geodesic.mathdoc.fr/item/MZM_2004_75_2_a5/
[1] Rawlins G., Wood D., “Ortho-convexity and its generalizations”, Computational Morphology, eds. Toussaint G. T, North-Holland, Amsterdam, 1988, 137–152 | MR
[2] Metelskii N. N., Naidenko V. G., “Chastichno vypuklye obolochki v prostranstve $\bbR^n$”, Vestsi NAN Belarusi. Ser. fiz.-matem. navuk, 1999, no. 4, 47–52 | MR
[3] Soltan V. P., Vvedenie v aksiomaticheskuyu teoriyu vypuklosti, Shtiintsa, Kishinev, 1984 | MR | Zbl
[4] Metelskii N. N., Naidenko V. G., “Algoritmicheskie aspekty chastichnoi vypuklosti”, Matem. zametki, 68:3 (2000), 399–410 | MR
[5] Metelskii N. N., Naidenko V. G., “Ob odnom klasse semiprostranstv chastichnoi vypuklosti”, Vestsi NAN Belarusi. Ser. fiz.-matem. navuk, 2000, no. 1, 56–59 | MR
[6] Naidenko V. G., “Directionally convex set and its application to an optimization problem”, Proc. Int. Workshop “Discrete Optimization Methods in Scheduling and Computer-Aided Design” (Minsk, Republic of Belarus, September 5–6, 2000), Institute of Engineering Cybernetics, Minsk, 2000, 159–161
[7] Klee V. L., “The structure of semispaces”, Math. Scand., 4 (1956), 54–64 | MR | Zbl
[8] Matoušek J., “On directional convexity”, Discrete Comput. Geom., 2001, 389–403 | MR | Zbl
[9] Matoušek J., Plechac P., “On functional separately convex hulls”, Discrete Comput. Geom., 1998, 105–130 | MR | Zbl
[10] Leikhtveis K., Vypuklye mnozhestva, Nauka, M., 1985 | MR